Alert archive / Colorado / Wind Advisories in 2012

Wind Advisory 22, NWS Grand Junction, CO

October 22, 2012Grand County, Utah; 4 counties in Colorado

NWS Grand Junction, CO issued this wind advisory at Oct 22, 2012, 10:00 AM MDT for Grand County, Utah; 4 counties in Colorado. It took effect at Oct 22, 2012, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2012, 10:00 AM MDT (16:00 UTC)
In effect from
Oct 22, 2012, 12:00 PM MDT
Expired
Oct 22, 2012, 9:00 PM MDT
In force
9 hr
Issued by
NWS Grand Junction, CO

Counties Garfield County, CO, Moffat County, CO, Rio Blanco County, CO, Routt County, CO, Grand County, UT

The radar

The Grand Junction radar (KGJX), 97 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 4.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2012-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2012-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2514 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WWUS75 KGJT 221601
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1000 AM MDT MON OCT 22 2012

COZ001-002-UTZ027-230000-
/O.NEW.KGJT.WI.Y.0022.121022T1800Z-121023T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ARCHES/GRAND FLAT-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
1000 AM MDT MON OCT 22 2012

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...STRONG WINDS WILL DEVELOP EARLY THIS AFTERNOON. STRONG
  WIND GUSTS WILL CONTINUE INTO EARLY EVENING...BUT SUBSIDE OVERNIGHT.

* WINDS...SOUTHWEST WIND OF 20 TO 35 MPH WITH GUSTS AS HIGH AS 50
  MPH.

* VISIBILITY...MAY BE REDUCED FROM LOCAL BLOWING DUST.

* IMPACTS...STRONG WINDS CAN AFFECT TRAVEL...ESPECIALLY HIGH
  PROFILE VEHICLES AND MOTORCYCLES. VISIBILITIES FROM LOCAL
  BLOWING DUST MAY BE REDUCED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION. 

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
2 follow-up statements
011 
WWUS75 KGJT 222056
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
256 PM MDT MON OCT 22 2012

COZ001-002-UTZ027-230500-
/O.NEW.KGJT.WI.Y.0023.121023T1800Z-121024T0300Z/
/O.CON.KGJT.WI.Y.0022.000000T0000Z-121023T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ARCHES/GRAND FLAT-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
256 PM MDT MON OCT 22 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. 

* TIMING...STRONG WIND GUSTS WILL CONTINUE INTO EARLY
  EVENING...AND OCCUR ONCE AGAIN ON TUESDAY AFTERNOON. LOCAL
  GUSTY WINDS WILL STILL OCCUR OVERNIGHT...BUT THESE WILL BE
  SPOTTY AND MOSTLY OCCUR IN LOCALIZED WIND PRONE AREAS.

* WINDS...SOUTHWEST WIND OF 20 TO 35 MPH WITH GUSTS AS HIGH AS 
  50 MPH. 

* VISIBILITY...MAY BE REDUCED FROM LOCAL BLOWING DUST.

* IMPACTS...STRONG WINDS CAN AFFECT TRAVEL...ESPECIALLY HIGH 
  PROFILE VEHICLES AND MOTORCYCLES. VISIBILITIES FROM LOCAL 
  BLOWING DUST MAY BE REDUCED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
939 
WWUS75 KGJT 230243
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
843 PM MDT MON OCT 22 2012

COZ001-002-UTZ027-231045-
/O.EXP.KGJT.WI.Y.0022.000000T0000Z-121023T0300Z/
/O.CON.KGJT.WI.Y.0023.121023T1800Z-121024T0300Z/
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ARCHES/GRAND FLAT-
INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN...
MEEKER...MOAB...CASTLE VALLEY...THOMPSON SPRINGS
843 PM MDT MON OCT 22 2012

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

* TIMING...SURFACE WINDS DECREASED FOLLOWING SUNSET AND DROPPED
  BELOW ADVISORY CRITERIA...THUS THE WIND ADVISORY WAS ALLOWED TO
  EXPIRE. LOCAL GUSTY WINDS WILL STILL OCCUR OVERNIGHT...BUT THESE
  WILL BE SPOTTY AND MOSTLY OCCUR IN LOCALIZED WIND PRONE AREAS.
  STRONG SOUTHWEST WINDS ARE EXPECTED AGAIN TUESDAY AFTERNOON AND
  EARLY EVENING.

* WINDS...SOUTHWEST WIND OF 20 TO 35 MPH...WITH GUSTS AS HIGH AS
  50 MPH...WILL DEVELOP AGAIN TUESDAY AFTERNOON.

* VISIBILITY...AS SURFACE WINDS INCREASE AGAIN TUESDAY
  AFTERNOON...THE VISIBILITY MAY BE REDUCED FROM LOCAL BLOWING
  DUST.

* IMPACTS...STRONG WINDS TUESDAY AFTERNOON AND EVENING CAN AFFECT
  TRAVEL...ESPECIALLY HIGH PROFILE VEHICLES AND MOTORCYCLES.
  VISIBILITIES FROM LOCAL BLOWING DUST MAY BE REDUCED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION. 

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$

CUOCO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Oct 22, 4:00 AM MDT, 6 hours earlier.

Area forecast discussion, Oct 22, 4:00 AM MDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
400 AM MDT MON OCT 22 2012

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 400 AM MDT MON OCT 22 2012

A WEAK DISTURBANCE IN THE SOUTHWESTERLIES AHEAD OF A BROAD PACIFIC
TROUGH OVER THE CALIFORNIA COAST WAS RESPONSIBLE FOR A FEW LIGHT
SHOWERS OVER NORTHWEST COLORADO EARLY THIS MORNING. BASED ON RADAR
INTERPOLATION...EXPECT PRECIPITATION TO MOVE OUT OF THE AREA BY
DAYBREAK.

TODAY: PATTERN EVOLVES LITTLE...SO EXPECT MOISTURE ENTRAINED IN
SOUTHWESTERLIES COMBINED WITH CHANNELED VORTICITY WILL RESULT IN
ADDITIONAL LIGHT SHOWERS. THE EASTERN UINTA MOUNTAINS ARE FAVORED
BUT SHOWERS MAY ALSO IMPACT THE ELKHEADS IN NORTHERN COLORADO.

RELATIVELY STRONG 7H HEIGHT GRADIENT WILL LEAD TO BREEZY CONDITIONS
ACROSS PORTIONS OF NORTHEAST UTAH AND NORTHWEST COLORADO DURING
THE AFTERNOON. BASED ON WHAT MODELS WERE SHOWING...EXPECT WINDS
WILL STAY A TAD SHY OF WIND ADVISORY CRITERIA THOUGH SOME FAVORED
EXPOSED LOCATIONS LIKE GREAT DIVIDE COULD BRIEFLY GUST TO OVER 45
MPH.

SLIGHT COOLING INDICATED AT THE 7H LEVEL SO WILL TRIM AFTERNOON
HIGHS A DEGREE OR TWO FROM YESTERDAY/S REPORTED VALUES.

TONIGHT-WEDNESDAY: A COUPLE OF SHORTWAVES OUT AHEAD OF THE LARGE
LOW PRESSURE SYSTEM ALONG THE PACIFIC NORTHWEST COAST ARE
SCHEDULED TO BRUSH THE NORTHWEST QUARTER OF OUR FORECAST AREA
MONDAY NIGHT AND TUESDAY. WHILE MOST ENERGY/MOISTURE WILL REMAIN
NORTH AND NORTHWEST OF THE AREA...EACH SUBSEQUENT WAVE AND ITS
ASSOCIATED FRONT WILL TRACK A LITTLE FARTHER TO THE
SOUTH/SOUTHEAST AND BE JUST A LITTLE STRONGER THAT ITS
PREDECESSOR. THEREFORE EXPECT THAT CLOUDS AND A FEW SHOWERS WILL
AGAIN SPREAD OVER NORTHEAST UT/NORTHWEST CO THIS EVENING.
TONIGHT'S COLD FRONT WILL GENERALLY STAY TO OUR NORTH...WITH THE
STRONG SOUTHWEST FLOW STAYING IN FORCE ACROSS OUR AREA. WHILE
VALLEY WINDS WILL DECOUPLE BY SUNSET...GUSTY WINDS WILL CONTINUE
THROUGHOUT THE NIGHT OVER THE EXPOSED HIGHER TERRAIN...FAVORING
BUT NOT LIMITED TO THE NORTH.

THEN ON TUE THE NEXT COLD FRONT WILL APPROACH THE NORTHERN BORDER
...AND WILL JUST MAKE IT INTO THE AREA BEFORE STALLING OVERNIGHT
ACROSS NORTHEAST UT AND THE FAR NORTHWEST CORNER OF CO. IN
ADDITION TO THIS SHORTWAVE AND SURFACE FRONT...A TIGHT GRADIENT
WILL CONTINUE AS THE MAIN LOW PRESSURE SYSTEM STRENGTHENS OVER THE
PACIFIC NORTHWEST. THEREFORE THE STRONG SOUTHWEST FLOW WILL AGAIN
MIX INTO VALLEYS DURING THE AFTERNOON. WINDS SHOULD BE A LITTLE
STRONGER OVER THE SOUTH AS COMPARED TO MON AFTERNOON...AND SPREAD
SOUTHWARD. THESE WINDS WILL HAVE TO BE MONITORED FOR POSSIBLE
ADVISORY LEVEL VALUES AT THE LOWER ELEVATIONS. THE AREA OF
GENERALLY LIGHT SHOWERS WILL EXPAND SOMEWHAT THROUGH THE
AFTERNOON. WINDS IN THE VALLEYS WILL AGAIN DECOUPLE DURING THE
EVENING...BUT CONTINUE TO BE GUSTY OVER THE MOUNTAINS. IN
ADDITION...A FEW LIGHT SHOWERS WILL CONTINUE THROUGH THE
NIGHT...MAINLY OVER THE NORTH.

WED IS PROMISING TO BE INTERESTING AS THE MAIN SYSTEM SHIFTS EAST
WITH A STRONGER WAVE DROPPING ACROSS THE FORECAST AREA. THIS
TIME BETTER ENERGY AND MOISTURE WILL MAKE IT ACROSS MOST OF THE
CWA. MODELS INDICATE THAT THE ASSOCIATED COLD FRONT WILL PUSH
ABOUT TWO THIRDS OF THE WAY ACROSS AREA BY LATE WED AFTERNOON. THE
CHANCE FOR PRECIPITATION WILL SPREAD SOUTHWARD...BUT STILL FAVOR
THE NORTH. GUSTY WINDS WILL AGAIN MIX INTO THE VALLEYS AHEAD OF
THE FRONT... HOWEVER SPEEDS WILL BE DOWN A NOTCH MOST AREAS AS
COMPARED TO THE PREVIOUS DAY. THERE IS STILL SOME UNCERTAINTY
REGARDING THIS SYSTEM...BUT IT DOES LOOK LIKE OUR AREA WILL SEE A
GOOD SHOT OF SHOWERS. THE COLD CORE STILL PROGGED TO BE UPSTREAM
THROUGH THE DAY...SO THE AIR MASS WILL REMAIN QUITE UNSTABLE.
THEREFORE EXPECT A FEW THUNDERSTORMS ESPECIALLY NEAR THE FRONT
DURING THE AFTERNOON.

A COOLING TREND WILL BEGIN FOR DAYTIME HIGHS ON TUE AS COOLER AIR
FILTERS DOWN FROM THE NORTHWEST. ALSO THE INCREASED CLOUDS WILL
LIMIT INSOLATION. NIGHTTIME TEMPS SHOULD REMAIN MILD ALSO DUE TO
THE INCREASED CLOUDS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 400 AM MDT MON OCT 22 2012

THE TROUGH AXIS OF THE MAIN BODY OF THE PACIFIC SYSTEM REMAINS
WEST OF THE FORECAST AREA WEDNESDAY NIGHT. CONSEQUENTLY...SEEMS
REASONABLE TO EXPECT THE FRONT WILL REMAIN STALLED MIDWAY OR A
BIT FARTHER SOUTH ACROSS THE FORECAST AREA. DYNAMICS WANE AS THE
SHORTWAVE EJECTED AHEAD OF THE MAIN SYSTEM PUSHES EAST OF THE
DIVIDE. AS A RESULT...EXPECT THERE WILL BE A DECREASE IN COVERAGE
OF SHOWERS THROUGH MIDDAY THURSDAY AS INDICATED BY BOTH THE GFS40
AND THE NAM12.

PRECIPITATION INCREASES AGAIN THURSDAY AFTERNOON INTO THURSDAY
NIGHT AS THE PACIFIC STORM/S TROUGH AXIS MOVES OVER THE AREA
DRIVING THE COLD FRONT INTO ARIZONA AND NEW MEXICO TO THE SOUTH.
MOISTURE CONTINUES TO FAVOR THE NORTH...HOWEVER ONCE THE FRONT
PASSES AND FLOW SHIFTS TO THE NORTHWEST THE NORTHWEST SAN JUANS
SHOULD BEGIN TO GET SOME PRECIPITATION. SNOW LEVELS BEHIND THE
FRONT WILL LOWER BELOW MOUNTAIN BASES SO THAT HIGHER VALLEYS COULD
SEE SOME LIGHT SNOW. MODELS SUGGEST NORTHERN MOUNTAINS COULD SEE
ACCUMULATIONS ON THE ORDER OF 3 TO 6 INCHES FROM NOON THURSDAY TO
NOON FRIDAY WITH LOCALLY HIGHER AMOUNTS. THIS PERIOD WILL HAVE TO
BE MONITORED FOR POSSIBLE EARLY SEASON WINTER WEATHER ADVISORY.

SHOWERS DIMINISH LATE FRIDAY INTO FRIDAY NIGHT AS THE PACIFIC
STORM PUSHES FARTHER EAST. FRIDAY NIGHT LOOKS TO BE QUITE COLD AND
MAY BRING SEASON ENDING FREEZES TO THE LOWER VALLEYS OF CENTRAL
AND SOUTHWEST COLORADO AND SOUTHEAST UTAH. MOISTURE ENTRAINED IN
NORTHWEST FLOW COULD BRING A FEW LIGHT SHOWERS TO THE NORTHERN
MOUNTAINS SATURDAY BEFORE DRIER AIR WORKS INTO THE AREA SUNDAY.

THE LATTER PART OF THE WEEK WILL BE MUCH COOLER WITH TEMPERATURES
RUNNING 10 TO 15 DEGREES BELOW NORMAL PER MOS GUIDANCE. WARMING
BEGINS THIS WEEKEND.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 400 AM MDT MON OCT 22 2012

ISOLATED TO SCATTERED SHOWERS OVER THE NORTHERN MOUNTAINS MAY
BRIEFLY OBSCURE MOUNTAIN PEAKS OVER THE NEXT 24 HOURS. OTHERWISE
...EXPECT VFR CONDITIONS TO PERSIST ACROSS THE REGION THROUGH
TUESDAY MORNING. STRONG AND GUSTY SOUTHWEST WINDS WILL IMPACT
AIRFIELDS NORTH OF AND ALONG THE I-70 CORRIDOR DURING THE
AFTERNOON AND INTO THE EARLY EVENING.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...NONE.
UT...NONE.

&&

SHORT TERM...NL/EH
LONG TERM...NL
AVIATION...NL
Hazardous weather outlook, Oct 22, 5:45 AM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
545 AM MDT MON OCT 22 2012

COZ001>014-017>023-UTZ022>025-027>029-231200-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
545 AM MDT MON OCT 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW IS EXPECTED AT OR ABOVE 10000 FEET IN THE EASTERN
UINTA MOUNTAINS AND POSSIBLY THE ELKHEAD MOUNTAINS AS A SERIES OF
WEAK DISTURBANCES MOVE OVER THOSE AREAS. GUSTY SOUTHWEST WINDS
RANGING FROM 15 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH WILL
DEVELOP THIS AFTERNOON ACROSS PORTIONS OF NORTHWEST COLORADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED SNOW SHOWERS ARE POSSIBLE ABOVE 10000 FEET
TUESDAY ACROSS THE NORTHERN MOUNTAINS. SNOW INCREASES WEDNESDAY
AND CONTINUES OFF AND ON THROUGH FRIDAY AS A PACIFIC STORM SYSTEM
MOVES ACROSS THE REGION LATER IN THE WEEK. AN INFLUX OF COLDER AIR
WILL BRING SNOW TO MOUNTAIN BASES. MODERATE SNOWFALL ACCUMULATIONS
ARE POSSIBLE OVER THE NORTHERN AND CENTRAL MOUNTAINS WHICH MAY
CALL FOR EARLY SEASON WINTER WEATHER ADVISORIES. THE SOUTHERN
MOUNTAINS ARE UNLIKELY TO SEE MUCH IMPACT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NL

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 2:56 PM MDTWind AdvisoryGJTGrand13 hr

Nearby

Wind Advisories in Colorado, 2012Wind Advisories in Utah, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.